# SDR REXA2022050300778

- Difficulty date: March 31, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS MINOR CORROSION BETWEEN FS295.00 AND FS 310.00	CA: REMOVED CORROSION I.A.W. CRJ SRM #51-21-06-001-001-A01,SILL FOUND TO BE SERVICEABLE I.A.W #53-00-45-201-001-A01, FINISH AND CIC RESTORED.
